# SDR MWEA97194

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LONG 13R LONG SPLICE CRACKED IN CNTR OVR EXHAUST DUCT.  MAINT REPAIRED IAW SRM 53-01 FIG 2A.
